Title

Torsion-type q-deformed heisenberg algebra and its lie polynomials

College

College of Science

Department/Unit

Mathematics and Statistics Department

Document Type

Conference Proceeding

Source Title

Springer Proceedings in Mathematics and Statistics

Volume

317

First Page

575

Last Page

592

Publication Date

1-1-2020

Abstract

Given a scalar parameter q, the q-deformed Heisenberg algebra H(q) is the unital associative algebra with two generators A, B that satisfy the q-deformed commutation relation AB-qBA=I, where I is the multiplicative identity. For H(q) of torsion-type, that is if q is a root of unity, characterization is obtained for all the Lie polynomials in A, B and basis and graded structure and commutation relations for associated Lie algebras are studied. © Springer Nature Switzerland AG 2020.

html

Digitial Object Identifier (DOI)

10.1007/978-3-030-41850-2_24

Disciplines

Mathematics

Keywords

Lie algebras; Polynomials

Upload File

wf_no

This document is currently not available here.

Share

COinS